# SDR IPXA09855222

- Difficulty date: January 19, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 752-W4-18, RT WING L/E UPPER SURFACE REPAIR AT STA XFS 556 DOUBLER SKIN THICKNESS LESS THAN SRM CALL OUT.  REPAIRED PER DC8 SRM 57-02-01-0 FIG 38 SHT 1 REV 78.
